Bayesian Inference for Concomitants based on Weibull Subfamily of Morgenstern Family Under Generalized Order Statistics

M.M. Mohie EL-Din, Nahed S.A. Ali, M.M. Amein, M.S. Mohamed

Abstract


In this paper, for Weibull subfamily of Morgenstern family, the joint density of the concomitants of generalized order statistics (GOS's) is used to obtain the maximum likelihood estimates (MLE) and Bayes estimates for the distribution parameters. Applications of these results for concomitants of order statistics are presented.

Keywords


Bayesian estimation, Concomitants, Generalized order statistics, Maximum likelihood estimation, Morgenstern family.

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v12i1.1134

Refbacks

  • There are currently no refbacks.




Copyright (c) 2016 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

Bayesian Inference for Concomitants based on Weibull Subfamily of Morgenstern Family Under Generalized Order Statistics

Keywords

Bayesian estimation, Concomitants, Generalized order statistics, Maximum likelihood estimation, Morgenstern family.

Description

In this paper, for Weibull subfamily of Morgenstern family, the joint density of the concomitants of generalized order statistics (GOS's) is used to obtain the maximum likelihood estimates (MLE) and Bayes estimates for the distribution parameters. Applications of these results for concomitants of order statistics are presented.

Date

2016-03-02

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 12 No. 1, 2016



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810